# SDR HALA2017082300233

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 27,622 hours, 4,300 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Crew Rest
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM FOR CABIN REST SMOKE ALARM ACTIVATED.  CONFIRMED NO SMOKE. PERFORMED TSM 26-18-00-810-855-A. BITE TEST OF SMOKE DETECTOR IAW AMM 26-16-00-740-801.TEST PASSED, ACFT OK FOR SERVICE.
